# SDR AALA200802393A

- Difficulty date: October 25, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N7514A
- Make and model: Doug DC-9-82
- Aircraft serial: 49891
- Aircraft time: 54,431 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Annun Panel
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DFW INFLIGHT.  LANDING GEAR INDICATIONS INOPERATIVE DURING APPROACH.  PERFORMED GO-AROUND TO CONFIRM LANDING GEAR DOWN AND LOCKED.  LANDED DFW WITHOUT INCIDENT.  FOUND BROKEN WIRE ON ANNUNCIATOR PANEL IN COCKPIT FOR LANDING GEAR INDICATION.  REPAIRED WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
